I’ve been struggling intensely for months and I don’t know where to turn anymore. Anxiety, depression, dissociative feelings. Some days I can’t stop crying. Some I feel like I’m in such a fog I’m hardly even living. I don’t even feel like a person anymore. I am ruled by these mental issues. Three months ago I was happy. And then something snapped and I haven’t felt like myself since. I’m in therapy, I’m working with doctors, psychiatrists. Nothing is taking this pain and confusion away. I meditate, I take supplements, I do yoga, I take medication. I need help. I can’t live this way. Does anyone have any suggestions on where I could receive more intensive care? I don’t want to just be admitted to a psych ward and have more drugs given to me. But I feel like I need more personalized and individualized care. I need something. I don’t know what to do anymore. I feel like my life is slipping away. What’s the point of living if I feel like this every day of my life?
Need help/suggestions : I’ve been... - Anxiety and Depre...
You are not alone in feeling this way. Many people feel the same. It takes time to feel better. You are doing the best you can.
The only thing that I can recommend other than the things you are already doing is yoga. I would use exercise as an antidepressant.
Other than that, if you see no change in how you feel, you mayb want to change meds. Talk to your Dr. It happens.
And if you are not seeing a change in how u feel with your therapist. Change your therapist. Theres no shame. You gotta search for the right combo to get on track. Im sorry you are feeling down but theres hope. Every day is a new day to get help and feel better.
10 mg Lexapro, .05 Lorazepam. Both at night. I hear you, but something is off. I think I need to switch or get off them. 6 weeks is around the time I’ve heard a lot off people say it should be getting better but for me it’s making me extremely depressed, giving me dark thoughts and more anxiety. Just trying to listen to my body.
Im dizzy early to mid afternoon then it goes away. It's my system adjusting (day 12). Overall Im better, thank u. The higher dose was making me feel sluggish and depressed. I gained a lot of weight & I wasnt motivated to do anything. Ive been on it for 4 years. Everyone reacts differently to medication though. My friend was on a low dose and she had to immediately come off bc it made her even more anxious.
I would find out through both your Dr and your therapist as to why the higher dose might have changed things for you.
Hi- Glad to know that you are doing everything you can to get better. Other than the things you are already doing, I want to encourage you to volunteer. Helping others can help your health and way of life to get better. When you connect to others, it will help you not to focus on your own problems. It will also help you to feel less lonely. You can meet new friends and you will not feel isolated. When my husband lost his job, we volunteered in feeding the homeless, seeing them happy make us forget about our situation.
I hope you will get the help you need to get better. Take care, God bless.